Volume 6, Issue 2 (11-2011)                   IJMSI 2011, 6(2): 51-65 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mirebrahimi H, Mashayekhy B. On Schur Multipliers of Pairs and Triples of Groups with Topological Approach. IJMSI. 2011; 6 (2) :51-65
URL: http://ijmsi.ir/article-1-237-en.html
Abstract:  

In this paper, using a relation between Schur multipliers of pairs and triples of groups, the fundamental group and homology groups of a homotopy pushout of Eilenberg-MacLane spaces, we present among other things some behaviors of Schur multipliers of pairs and triples with respect to free, amalgamated free, and direct products and also direct limits of groups with topological approach.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb